PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 30(44), pp. 157--160 (1981)
SOME CLOSURE PROPERTIES OF THE NONDETERMINISTIC REGULAR TRANSLATIONS
Irena PevacMatematicki institut SANU, Beograd, Yugoslavia
Abstract: In this paper we examine closure properties of the class of nondeterministic reguler translation with respect to the operations of union, intersection and complemnt. it is shown that the class of nondtereministic regular translations in closed under the operation of union, and not closed under the operation of complementation and intersection.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts